# SDR AALA202502256790

- Difficulty date: January 2, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5313323820000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON OPEN FASTENER HOLE UPPER JUNTION WINDSHIELD LH SIDE POST ,CRACK MEASURE IS L=0.450 INCH. MAINTENANCE ACCOMPLISHED PERMANET REPAIR LOC. LH LATERAL WINDOW FRAME ON WINDSHIELD SIDE POST AT FR4 LOWER ATTACHMENT FOR HORIZONTAL STIFFNERS INTERNAL LH SIDE IAW EA360804.
